# SDR DXTA2013121805599

- Difficulty date: December 17, 2013
- Submitted: December 26, 2013
- Operation: Air carrier
- Aircraft: N695QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605293
- Aircraft time: 9,412 hours, 7,599 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Relay
- Part number: 267303901
- Condition: Unserviceable
- Location: Electrical Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

UPON SHUTDOWN OF THE APU WE NOTICED A STRONG ODOR WHICH SMELLED LIKE ELEC WIRES BURNING AS WE WALKED TOWARDS THE LAVATORY, OPENED THE ACCESSORY DOOR TO THE APU & NOTICED A VERY STRONG ELEC SMOKE ODOR.  DISCONNECT THE BATTERY, INSPECTED AFT J BOX AREA & FOUND RELAY KZ001 BURNED.  R & R RELAY IAW CE-560XL MM 24-50-03.  FOUND  TRANSFORMER DZ007 WAS BURNED OUT ALONG WITH SEVERAL COMPANION WIRES.  JUNCTION BOX WAS REMOVED, INTERNAL DAMAGE R & R INSTALLED CE-560XL MM 24-50-03, WO 295092.  SYS OPERATIONS CHECKED GOOD.
